# SDR QXEA2012110801662

- Difficulty date: November 8, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER WING DRY PANEL LANDING FOR PANEL 621BT HAS AREAS OF BARE METAL AND CORROSION.   REMOVED CORROSION REF RD 8/4-57-441.  REAMED 22 HOLES REF RD 8/4-57-879. COUNTERSUNK HOLES REF RD 8/4-57-441 AND 8/4-57-879.  ALODINED REPAIR IAW RD 8/4-57-441. FILLED BLENDS FLUSH IAW RD 8/4-57-1969. INSTALLED BUSHINGS IAW RD 8/4-57-879.  APPLIED ALODINE AND PRIMER IAW RD 8/4-57-441.  COMPLIED WITH TC RD 8/4-57-1969.
